Hermite-Hadamard-type inequalities via (alpha, m)-convexity


ÖZDEMİR M. E. , Avci M., Kavurmaci H.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.61, no.9, pp.2614-2620, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61 Issue: 9
  • Publication Date: 2011
  • Doi Number: 10.1016/j.camwa.2011.02.053
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.2614-2620
  • Keywords: (alpha, m)-convex functions, Convexity, Hermite-Hadamard inequality, Holder's integral inequality, Power-mean integral inequality, Euler-beta function, Gamma function

Abstract

In this paper, we establish several new inequalities for functions whose second derivative in absolute value aroused to the qth (q >= 1) power are (alpha, m)-convex. Some applications to special means of positive real numbers are also given. (C) 2011 Elsevier Ltd. All rights reserved.